Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 25, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 4, 2012, 11:48 AM CST for Milam County, Texas. It took effect at Feb 5, 2012, 3:24 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 11:48 AM CST (17:48 UTC)
- In effect from
- Feb 5, 2012, 3:24 AM CST
- Expired
- Feb 5, 2012, 8:03 AM CST
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River at Cameron (CMNT2).
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 34 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08106500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
690
WGUS44 KFWD 041748
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CST SAT FEB 4 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-050548-
/O.NEW.KFWD.FL.W.0025.120205T0312Z-120206T1214Z/
/CMNT2.1.ER.120205T0312Z.120205T1200Z.120206T0014Z.NO/
1148 AM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE RIVER AT CAMERON.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1131 AM SATURDAY THE STAGE WAS 19.13 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY
NIGHT AND CONTINUE TO RISE TO A CREST NEAR 32 FEET BY SUNDAY
MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 33 FEET MINOR LOWLAND FLOODING IS EXPECTED...BUT NO SERIOUS
FLOODING WILL OCCUR.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 32.3 FEET ON MAR 16 1946.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED
LITTLE RIVER
CAMERON 30 19.1 SAT 12 PM 32.4 22.8 5.1 3.1
$$2 follow-up statements
083
WGUS84 KFWD 050129
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST SAT FEB 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-051329-
/O.EXT.KFWD.FL.W.0025.120205T0924Z-120206T1630Z/
/CMNT2.1.ER.120205T0924Z.120205T1800Z.120206T0430Z.NO/
729 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER AT CAMERON.
* AT 0715 PM SATURDAY THE STAGE WAS 24.59 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
SUNDAY AFTER MIDNIGHT AND CREST NEAR 32 FEET BY SUNDAY AFTERNOON.
THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME SUN MON TUE WED
LITTLE RIVER
CAMERON 30 24.6 SAT 07 PM 31.8 11.2 3.9 2.9
$$612
WGUS84 KFWD 051403
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 AM CST SUN FEB 5 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER AT CAMERON AFFECTING MILAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-051433-
/O.CAN.KFWD.FL.W.0025.000000T0000Z-120206T1630Z/
/CMNT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CST SUN FEB 5 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE RIVER AT CAMERON.
* AT 746 AM SUNDAY THE STAGE WAS 22.79 FEET.
* FLOOD STAGE IS 30 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.1 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
LITTLE RIVER
CAMERON 30 22.8 SUN 08 AM 8.6 4.1 3.2 1.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 4, 11:27 AM CST, 21 minutes earlier.
Area forecast discussion, Feb 4, 11:27 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1127 AM CST SAT FEB 4 2012 .AVIATION... GFS/NAM AND MOS HAVE NO CLUE THAT THE NORTH WINDS ARE BLOWING OFF A DEEP SNOW PACK IN KS/CO..AND SO THEY ARE FORECASTING VFR THRU PERIOD. SATELLITE SHOWS MVFR CLOUDS ALREADY CROSSING RED RIVER. LATEST HRRR HAS STARTED TO GET THE IDEA AND BRINGS SCT MVFR CLOUDS ACROSS METROPLEX THIS AFTN. I WILL FORECAST SCT025 THIS AFTERNOON AS DAYTIME WARMING WILL LIKELY HELP BREAK UP THE LAYER...BUT PATCHY BRIEF BKN AREAS ARE POSSIBLE. AFTER SUNSET...AS BOUNDARY LAYER COOLS...CLOUDS SHOULD THICKEN AND 025 CIGS ARE PROBABLE. HAVE ADDED THEM TO THE METROPLEX TAFS THROUGH MID MORNING SUNDAY. WITH WACO AT A LOWER ELEVATION...HAVE FORECAST CIGS TONIGHT TO BE A BIT HIGHER. 84 && .UPDATE... EXCEPT FOR A FEW SPOTTY SHOWERS IN THE SOUTHEAST...ALL PRECIPITATION HAS EXITED NORTH TEXAS LATE THIS MORNING. SCATTERED TO BROKEN MID AND UPPER LEVEL CLOUDS WILL LINGER OVER NORTH TEXAS THROUGH THE DAY AND EVEN SOME LOWER CLOUDS SHOULD CROSS THE RED RIVER THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE TRICKY DUE TO THE NUMEROUS BREAKS IN THE CLOUDS AND CONTINUED COLD AIR ADVECTION BEHIND YESTERDAYS COLD FRONT. FOR NOW THE CURRENT TEMPERATURE FORECAST IS IN PRETTY GOOD SHAPE BUT WE WILL MAKE A FEW MINOR ADJUSTMENTS BASED ON CURRENT TRENDS. WE WILL ALSO ADJUST THE HOURLY CLOUD AND WIND GRIDS. 79 && .PREV DISCUSSION... /ISSUED 345 AM CST SAT FEB 4 2012/ A COLD FRONT HAD EXITED THE SOUTHEASTERN PART OF NORTH TEXAS AS OF 3 AM...EXTENDING SOUTHEAST OF A PARIS...PALESTINE...COLLEGE STATION...SAN MARCOS LINE. THE MAIN BAND OF SHOWERS AND THUNDERSTORMS EXTENDED SOUTHEAST OF AN ATHENS TO GEORGETOWN LINE...WITH SOME LINGERING SHOWERS EXTENDING BACK TO JUST EAST OF A KILLEEN...DALLAS...PARIS LINE. EXPECT THE RAIN TO END BY MID MORNING ACROSS NORTH TEXAS. AN UPPER LEVEL LOW OVER NORTH CENTRAL KANSAS WILL MOVE EAST INTO THE OHIO VALLEY TODAY. A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS SOUTH TEXAS SUNDAY AND SUNDAY NIGHT...BELIEVE THAT PRECIPITATION FROM THIS SYSTEM WILL BE CONFINED TO SOUTH TEXAS...SO HAVE LOWERED THE POPS TO 10 PERCENT AND REMOVED MENTION OF SHOWERS ACROSS OUR SOUTHEASTERN ZONES. WE WILL SEE COOL...NEAR SEASONAL NORMAL...WEATHER FOR MOST OF THE NEXT WEEK. AS A SHORTWAVE MOVES ACROSS THE PLAINS TUESDAY THERE COULD BE SOME LOW RAIN CHANCES...AT THIS TIME HAVE JUST PLACED 20 PERCENT POPS ACROSS THE EASTERNMOST ZONES. AN UPPER LEVEL SYSTEM WILL DIG SOUTH TO OFF THE CENTRAL CALIFORNIA COAST BY TUESDAY NIGHT...AND THEN INTO THE SOUTHERN BAJA CALIFORNIA BY THURSDAY NIGHT. THIS SYSTEM SHOULD THEN MOVE EASTWARD DURING THE WEEKEND. THIS WILL RESULT IN DRY WEATHER CONTINUING ACROSS MOST OF NORTH TEXAS THROUGH THE END OF THE FORECAST PERIOD. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 36 51 35 54 / 5 0 5 5 5 WACO, TX 61 38 53 34 56 / 10 5 10 5 5 PARIS, TX 60 35 51 33 55 / 5 5 5 5 5 DENTON, TX 57 33 49 32 53 / 5 0 5 0 5 MCKINNEY, TX 60 35 50 33 54 / 5 0 5 5 5 DALLAS, TX 61 37 51 36 56 / 5 5 5 5 5 TERRELL, TX 61 36 51 34 55 / 5 5 5 5 5 CORSICANA, TX 60 38 53 36 56 / 10 5 10 5 5 TEMPLE, TX 61 39 53 35 56 / 10 5 10 5 5 MINERAL WELLS, TX 59 32 51 31 54 / 5 0 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 4, 4:13 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 413 AM CST SAT FEB 4 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 413 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:04 PM CST | Special Weather Statement | FWD | Henderson | 26 min |
| Feb 3, 6:29 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Feb 3, 6:34 PM CST | Severe Thunderstorm Warning | FWD | Denton | 56 min |
| Feb 3, 7:21 PM CST | Special Weather Statement | FWD | Milam | 24 min |
| Feb 3, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 78 min |
| Feb 3, 7:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Feb 3, 8:05 PM CST | Special Weather Statement | FWD | Henderson | 25 min |
| Feb 3, 8:15 PM CST | Special Weather Statement | FWD | Collin | 30 min |
| Feb 3, 8:24 PM CST | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Feb 3, 8:26 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Feb 3, 8:32 PM CST | Severe Thunderstorm Warning | FWD | Robertson | 58 min |
| Feb 3, 8:41 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 64 min |
| Feb 3, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 3 hr |
| Feb 3, 8:52 PM CST | Flash Flood Warning | FWD | Robertson | 113 min |
| Feb 3, 9:12 PM CST | Flash Flood Warning | FWD | Milam | 3 hr |
| Feb 3, 9:31 PM CST | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Feb 3, 9:49 PM CST | Special Weather Statement | FWD | Hunt | 26 min |
| Feb 3, 10:11 PM CST | Areal Flood Advisory | FWD | Delta, Lamar | 94 min |
| Feb 3, 10:49 PM CST | Special Weather Statement | FWD | Milam | 26 min |
| Feb 3, 11:02 PM CST | Areal Flood Advisory | FWD | Milam | 88 min |
| Feb 3, 11:42 PM CST | Special Weather Statement | FWD | Falls | 33 min |
| Feb 4, 12:22 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Feb 4, 1:40 AM CST | Flash Flood Warning | FWD | Milam | 2 hr |
| Feb 4, 3:33 PM CST | River Flood Warning | FWD | Milam | 16 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.